Advances in Pure Mathematics

Vol.2 No.2(2012), Paper ID 18027, 5 pages

DOI:10.4236/apm.2012.22016

 

Sufficient Conditions of Optimality for Convex Differential Inclusions of Elliptic Type and Duality

 

Elimhan N. Mahmudov

 

Department of Industrial Engineering, Faculty of Management, Istanbul Technical University, Istanbul, Turkey

 

Copyright © 2012 Elimhan N. Mahmudov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Mahmudov, "Sufficient Conditions of Optimality for Convex Differential Inclusions of Elliptic Type and Duality," Advances in Pure Mathematics, Vol. 2 No. 2, 2012, pp. 114-118. doi: 10.4236/apm.2012.22016.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.